On the Biconservative Quasi-Minimal Immersions into Semi-Euclidean Spaces


YEĞİN ŞEN R., KELLECİ A., Turgay N. C. , Canfes E.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.18, no.3, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1007/s00009-021-01755-z
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

In this paper, we study biconservative immersions into the semi-Riemannian space form R24(c) of dimension 4, index 2 and constant curvature c is an element of {0,-1,1}. First, we obtain a characterization of quasi-minimal proper biconservative immersions into R24(c). Then we obtain the complete classification of quasi-minimal biconservative surfaces in R24(0)=E24. We also obtain a new class of biharmonic quasi-minimal surfaces in E24.